Couldn't find what you looking for?

TRY OUR SEARCH!

yes it is the provigil, i dont get it on modafinil but in a matter of 2 weeks the 1st shampoo i lost half my hair in 8in chunks love, janet and PS i am destroyed.
Reply

Loading...

I'm the OP. I hadn't revisited this thread because I was told Provigil couldn't possibly cause hair loss and I had recently gotten a perm, so I thought maybe that was the cause of the hair loss.

Ten years later, I'm 29 and still on Provigil. I did continue to have hair loss in the front, as other people in this thread have said. It's not so bad that I want a wig, but it is bad enough that I try not to part my hair certain ways and I fill it in with eyeshadow when I pull it back.

I called Cephalon (the manufacturer) 10 years ago when I posted this. They took my information for a possible side effect database and said I was the first to call them about hair loss, so I haven't been attributing my hair loss to Provigil at all... But maybe I still should be.

Stay strong, y'all!

Reply

Loading...

I'm 24 and have been on nuvigil for excessive daytime fatigue for a month and I've lost half my hair. Dermatologist thinks it's genetic female baldness but there are no bald people in my family - all my grandparents and great grandparents had full sets of hair. Now I know I'm under stress with exams but I'm always stressed (anxiety) and it's all started since I started taking the nuvigil. I stopped taking it (only had a few weeks worth as I had half a tablet a day) but my hair is still disappearing. Does ANYONE have any solutions to the hair loss from nuvigil?! Does anyone know if it grows back? I don't care how long it takes. Please.
Reply

Loading...

His I have been taking provigilonger on and off for 6 months, then stopped due to a busy workload and went back on about 6 weeks ago more regular daily tablets. I have noticed a lot of my hair on the front top part of my head has either gone or gone thin, I only noticed it when my partner mentioned it and I thought it must be the pprvigil as I do take other vitamin for many years and no problem with hair lose but changed recently by taking prvigil
Reply

Loading...

I started taking biotin but am experiencing major side effects as the two drugs don’t mix well together.
Reply

Loading...

No hair does not come back. Even tried stem cell injections with no results.
Reply

Loading...

It does not unfortunately. My son even tried stem cell injections and no results. Sorry to say. It is horrible. We noticed it 4 years ago. Hate to say this, there are an awful lot of people with same complaints.
Reply

Loading...

Such a lie it is the medicine. There are tons of people with same complaints.
Reply

Loading...

This is happening to me! What should I do?
Reply

Loading...